Search by Category, Product or Ingredient

177 results for Cough, Colds and Sore Throat
Refine Search

Products per page

Category

Sub-categories

Manufacturers

 
 
Product
Uses
Ingredients
Dosage

Products per page

Category

Sub-categories

Manufacturers

Mentholatum Vapour Rub

Category: Cough, Colds and Sore Throat
Manufacturer: MENTHOLATUM COMPANY LTD, THE

Symptomatic relief of colds, catarrh and hayfever. For muscular pain and stiffness including back pain, sciatica, lumbago, fibrositis, rheumatic pain, bruises and chilbla

more...

Symptomatic relief of colds, catarrh and hayfever. For muscular pain and stiffness including back pain, sciatica, lumbago, fibrositis, rheumatic pain, bruises and chilblains. Relief from minor skin conditions, including dry and chapped skin, nettle rash, insect bites and stings, itching.

less...
Camphor 9%w/w
Menthol 1.35%w/w
Methyl Salicylate 0.33%w/w

Adults and children over 3 years: apply 2-3 times daily. Colds, catarrh and hayfever: rub on chest, throat and back, or melt one teaspoonful in hot water and inhale vapou

more...

Adults and children over 3 years: apply 2-3 times daily. Colds, catarrh and hayfever: rub on chest, throat and back, or melt one teaspoonful in hot water and inhale vapour. Muscular pain and stiffness: rub onto affected area. Minor skin conditions: apply a small amount lightly to affected area. Under 3 years: not recommended.

less...

Multi-Action Actifed Chesty Coughs

Category: Cough, Colds and Sore Throat
Manufacturer: JOHNSON & JOHNSON (McNEIL)

Symptomatic relief of upper respiratory tract disorders accompanied by productive cough.

Guaifenesin 100mg
Pseudoephedrine Hydrochloride 30mg
Triprolidine Hydrochloride 1.25mg

12 years and over: 10ml every 4-6 hours up to 4 times a day. Under 12 years: not to be given.

Multi-Action Actifed Dry Coughs

Category: Cough, Colds and Sore Throat
Manufacturer: JOHNSON & JOHNSON (McNEIL)

Symptomatic relief of upper respiratory tract disorders responsive to a combination of a decongestant, antihistamine and antitussive.

Dextromethorphan Hydrobromide 10mg
Pseudoephedrine Hydrochloride 30mg
Triprolidine Hydrochloride 1.25mg

12 years and over: 10ml every 4-6 hours up to 4 times a day. Under 12 years: not to be given.

Multi-Action Actifed Tablets

Category: Cough, Colds and Sore Throat
Manufacturer: JOHNSON & JOHNSON (McNEIL)

Symptomatic relief of upper respiratory tract disorders, for example, allergic rhinitis, vasomotor rhinitis, the common cold, influenza.

Pseudoephedrine Hydrochloride 60mg
Triprolidine Hydrochloride 2.5mg

12 years and over: 1 tablet every 4-6 hours. Maximum 4 tablets in 24 hours. Under 12 years: not recommended.

Night Nurse Capsules

Category: Cough, Colds and Sore Throat
Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

Symptomatic relief of colds, chills and influenza at night.

Paracetamol 500mg
Promethazine Hydrochloride 10mg
Dextromethorphan Hydrobromide 7.5mg

Total daily dose of paracetamol must not exceed 4000mg (including this product). Leave at least 4 hours between doses of paracetamol-containing products. Over 16 years: 2

more...

Total daily dose of paracetamol must not exceed 4000mg (including this product). Leave at least 4 hours between doses of paracetamol-containing products. Over 16 years: 2 capsules just before bedtime. Under 16 years: not to be given except on medical advice. Not to be used for more than 3 days without medical advice.

less...

Night Nurse Liquid

Category: Cough, Colds and Sore Throat
Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

Symptomatic relief of colds, chills and influenza at night.

Paracetamol 1000mg
Promethazine Hydrochloride 20mg
Dextromethorphan Hydrobromide 15mg

Total daily dose of paracetamol must not exceed 4000mg (including this product). Leave at least 4 hours between doses of paracetamol-containing products. Over 16 years: 2

more...

Total daily dose of paracetamol must not exceed 4000mg (including this product). Leave at least 4 hours between doses of paracetamol-containing products. Over 16 years: 20ml just before bedtime. Under 16 years: not to be given except on medical advice. Not to be used for more than 3 days without medical advice.

less...

Non-Drowsy Sinutab

Category: Cough, Colds and Sore Throat
Manufacturer: JOHNSON & JOHNSON (McNEIL)

Relief of nasal and sinus congestion with associated headache, sinus pain, or fever as occurs in conditions such as the common cold, influenza and hayfever.

Paracetamol 500mg
Pseudoephedrine Hydrochloride 30mg

16 years and over: 2 tablets every 4-6 hours up to 4 times a day. Maximum daily dose: 8 tablets. 12-15 years: 1 tablet every 4-6 hours up to 4 times a day. Maximum daily

more...

16 years and over: 2 tablets every 4-6 hours up to 4 times a day. Maximum daily dose: 8 tablets. 12-15 years: 1 tablet every 4-6 hours up to 4 times a day. Maximum daily dose: 4 tablets. Under 12 years: not to be given.

less...

Nurofen Cold & Flu

Category: Cough, Colds and Sore Throat
Manufacturer: RB UK

Relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

Ibuprofen 200mg
Pseudoephedrine Hydrochloride 30mg

Over 12 years: 1 or 2 tablets with water, up to 3 times a day as required. Maximum 6 tablets in 24 hours. Leave at least 4 hours between doses. Under 12 years: not to be

more...

Over 12 years: 1 or 2 tablets with water, up to 3 times a day as required. Maximum 6 tablets in 24 hours. Leave at least 4 hours between doses. Under 12 years: not to be given.

less...

Nurofen Cold & Flu Relief 200mg/5mg Tablets

Category: Cough, Colds and Sore Throat
Manufacturer: RB UK

Relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

Ibuprofen 200mg
Phenylephrine Hydrochloride 5mg

Over 12 years: 2 tablets every 8 hours. Leave at least 4 hours between doses. Maximum 6 tablets in 24 hours. A doctor should be consulted if symptoms persist or worsen, o

more...

Over 12 years: 2 tablets every 8 hours. Leave at least 4 hours between doses. Maximum 6 tablets in 24 hours. A doctor should be consulted if symptoms persist or worsen, or if the product is required for more than 10 days. Under 12 years: not to be given.

less...

Nurofen Day & Night Cold & Flu 200mg/5mg Tablets

Category: Cough, Colds and Sore Throat
Manufacturer: RB UK

Relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

Ibuprofen 200mg
Phenylephrine Hydrochloride 5mg

Over 12 years: 2 tablets every 8 hours. Leave at least 4 hours between doses. Maximum 6 tablets in 24 hours. A doctor should be consulted if symptoms persist or worsen, o

more...

Over 12 years: 2 tablets every 8 hours. Leave at least 4 hours between doses. Maximum 6 tablets in 24 hours. A doctor should be consulted if symptoms persist or worsen, or if the product is required for more than 10 days. Under 12 years: not to be given.

less...

Nurofen Sinus & Blocked Nose 200mg/5mg Tablets

Category: Cough, Colds and Sore Throat
Manufacturer: RB UK

For the relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

Ibuprofen 200mg
Phenylephrine Hydrochloride 5mg

Adults and the elderly: 2 tablets up to 3 times a day. Leave at least 4 hours between doses and do not exceed 6 tablets in any 24-hour period. Children: not to be given.

Nurofen Sinus Pressure & Headache Relief 200mg/30mg Tablets

Category: Cough, Colds and Sore Throat
Manufacturer: RB UK

For the relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.

Ibuprofen 200mg
Pseudoephedrine Hydrochloride 30mg

Adults and the elderly: 1 or 2 tablets with water, up to 3 times a day as required. Leave at least 4 hours between doses. No more than 6 tablets in any 24 hour period. Ch

more...

Adults and the elderly: 1 or 2 tablets with water, up to 3 times a day as required. Leave at least 4 hours between doses. No more than 6 tablets in any 24 hour period. Children: not to be given.

less...

Olbas Blackcurrant Pastilles

Category: Cough, Colds and Sore Throat
Manufacturer: G R LANE HEALTH PRODUCTS

Symptomatic relief of colds, coughs, catarrh, sore throats, influenza, catarrhal headache and nasal congestion.

Eucalyptus Oil 1.16%w/w
Levomenthol 0.1%w/w
Peppermint Oil 1.12%w/w
Clove Oil 0.002%w/w
Juniper Oil 0.067%w/w
Methyl Salicylate 0.047%w/w

more...

Eucalyptus Oil 1.16%w/w
Levomenthol 0.1%w/w
Peppermint Oil 1.12%w/w
Clove Oil 0.002%w/w
Juniper Oil 0.067%w/w
Methyl Salicylate 0.047%w/w

less...

Over 16 years: dissolve 1 pastille slowly in the mouth when required. Maximum 8 pastilles in 24 hours. Under 16 years: not recommended.

Olbas for Children

Category: Infants and Babies, Cough, Colds and Sore Throat
Manufacturer: G R LANE HEALTH PRODUCTS

Inhalation: for the relief of bronchial and nasal congestion caused by colds, catarrh, influenza and hayfever, rhinitis and minor infections of the respiratory tract.

Cajuput Oil 4.625%w/w
Clove Oil 0.025%w/w
Mint Oil, partly dementholised 8.863%w/w
Eucalyptus Oil 8.863%w/w
Juniper Oil 0.675%w/w
Levomentho

more...

Cajuput Oil 4.625%w/w
Clove Oil 0.025%w/w
Mint Oil, partly dementholised 8.863%w/w
Eucalyptus Oil 8.863%w/w
Juniper Oil 0.675%w/w
Levomenthol 1.025%w/w
Methyl Salicylate 0.925%w/w

less...

For inhalant use only. Children 3 months to 2 years: Add 4 drops to a tissue and hold close to nose allowing child to breathe in vapours. Keep out of child's reach. Not s

more...

For inhalant use only. Children 3 months to 2 years: Add 4 drops to a tissue and hold close to nose allowing child to breathe in vapours. Keep out of child's reach. Not suitable for babies under 3 months old.
Children 2 years and over: Add 8-12 drops on a tissue, or add to hot water and inhale the vapours. Not to be used for topical application.

less...

Olbas Inhaler

Category: Cough, Colds and Sore Throat
Manufacturer: G R LANE HEALTH PRODUCTS

Symptomatic relief of blocked up sinuses, catarrh, hayfever, colds and influenza.

Eucalyptus Oil 20%w/w
Levomenthol 40%w/w
Cajuput Oil 20%w/w
Peppermint Oil 20%w/w

Adults and children aged 6 years and over: insert into each nostril in turn and inhale whilst keeping the other nostril closed. Do not use more than 4 times an hour. Chil

more...

Adults and children aged 6 years and over: insert into each nostril in turn and inhale whilst keeping the other nostril closed. Do not use more than 4 times an hour. Children under 6 years: not recommended.

less...

Olbas Nasal Spray

Category: Cough, Colds and Sore Throat
Manufacturer: G R LANE HEALTH PRODUCTS

Decongestant for the relief of blocked noses.

Natural seawater (22g/l hypertonic concentration of mineral salts), essential oils of eucalyptus globulus, niaouli and wild mint

Adults and children six years and over: apply one spray into each nostril, up to 6 times a day.

Olbas Oil

Category: Cough, Colds and Sore Throat, Infants and Babies
Manufacturer: G R LANE HEALTH PRODUCTS

Inhalation: for relief of bronchial and nasal congestion caused by colds, catarrh, influenza and hayfever, rhinitis and minor infections of the respiratory tract. Topical

more...

Inhalation: for relief of bronchial and nasal congestion caused by colds, catarrh, influenza and hayfever, rhinitis and minor infections of the respiratory tract. Topical application: for the symptomatic relief of muscular pain and stiffness including backache, sciatica, lumbago, fibrositis and rheumatic pain.

less...

Eucalyptus Oil 35.45%w/w
Levomenthol 4.1%w/w
Cajuput Oil 18.5%w/w
Clove Oil 0.1%w/w
Juniper Oil 2.7%w/w
Methyl Salicylate 3.7%w/w
Mint O

more...

Eucalyptus Oil 35.45%w/w
Levomenthol 4.1%w/w
Cajuput Oil 18.5%w/w
Clove Oil 0.1%w/w
Juniper Oil 2.7%w/w
Methyl Salicylate 3.7%w/w
Mint Oil, partly dementholised 35.45%w/w

less...

As an inhalant: Adults and children over 2 years: Add 2-3 drops on a tissue, or add to hot water and inhale the vapours. Children 3 months to 2 years: Add 1 drop to a tis

more...

As an inhalant: Adults and children over 2 years: Add 2-3 drops on a tissue, or add to hot water and inhale the vapours. Children 3 months to 2 years: Add 1 drop to a tissue and hold close to nose allowing child to breathe in vapours. Keep out of child's reach. Not suitable for babies under 3 months old. As a rub: 12 years and over: Massage into the painful area 3 times a day.

less...

Olbas Pastilles

Category: Cough, Colds and Sore Throat
Manufacturer: G R LANE HEALTH PRODUCTS

Symptomatic relief of colds, coughs, catarrh, sore throats, influenza, catarrhal headache and nasal congestion.

Eucalyptus Oil 1.16%w/w
Levomenthol 0.1%w/w
Peppermint Oil 1.12%w/w
Clove Oil 0.002%w/w
Juniper Oil 0.067%w/w
Methyl Salicylate 0.047%w/w

more...

Eucalyptus Oil 1.16%w/w
Levomenthol 0.1%w/w
Peppermint Oil 1.12%w/w
Clove Oil 0.002%w/w
Juniper Oil 0.067%w/w
Methyl Salicylate 0.047%w/w

less...

Over 16 years: dissolve 1 pastille slowly in the mouth when required. Maximum 8 pastilles in 24 hours. Under 16 years: not recommended.

Otrivine Adult Measured Dose Sinusitis Spray

Category: Cough, Colds and Sore Throat
Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

Symptomatic relief of nasal congestion, perennial and allergic rhinitis (including hay fever), sinusitis.

Xylometazoline Hydrochloride 0.1% w/v

Over 12 years: 1 spray in each nostril 1-3 times daily. Not to be used for more than 7 consecutive days. Under 12 years: not to be used.

Otrivine Adult Metered Dose 0.1% Nasal Spray

Category: Cough, Colds and Sore Throat
Manufacturer: GLAXOSMITHKLINE CONSUMER HEALTHCARE

Symptomatic relief of nasal congestion, perennial and allergic rhinitis (including hay fever), sinusitis.

Xylometazoline Hydrochloride 0.1% w/v

Over 12 years: 1 spray in each nostril 1-3 times daily.
Not to be used for more than 7 consecutive days.
Under 12 years: not to be used.